Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Essential extensions and intersection theorems

Author: W. Schelter
Journal: Proc. Amer. Math. Soc. 53 (1975), 328-330
MSC: Primary 16A46
MathSciNet review: 0389971
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: If $ R$ is right and left noetherian, primitive factor rings are artinian, and $ R$ is right fully bounded, then a simple proof is given to show that finitely generated essential extensions of right artinian modules are artinian. An immediate corollary is that $ \cap _{n = 1}^\infty {J^n} = 0$ for such a ring.

References [Enhancements On Off] (What's this?)

  • [1] S. A. Amitsur, Prime rings having polynomial identities with arbitrary coefficients, Proc. London Math. Soc. (3) 17 (1967), 470-486. MR 36 #209. MR 0217118 (36:209)
  • [2] R. Gordon and J. Robson, Krull dimension, Mem. Amer. Math. Soc. No. 133 (1973), p. 58. MR 0352177 (50:4664)
  • [3] A. Jategaonkar, Jacobson's conjecture and modules over fully bounded noetherian rings, J, Algebra 30 (1974), 103-121. MR 0352170 (50:4657)
  • [4] T. Lenagan, Artinian ideals in noetherian rings (to appear). MR 0384862 (52:5732)
  • [5] W. Schelter, Intersection theorems for some non-commutative noetherian rings (to appear).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A46

Retrieve articles in all journals with MSC: 16A46

Additional Information

Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society